# SDR 95ZZZM424

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON WING CENTER SECTION UPPER SKIN PANEL SPLICE DOUBLER AT XCW 0.000 FS 780.  MECHANCICALLY REMOVED CORROSION.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DER DWG ARW 950051-5296.
